# SDR ASAA2013052094855

- Difficulty date: May 20, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,864 hours, 7,483 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid
- Part number: 3205482
- Part serial: 2612
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 806 hours, 234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE PREFLIGHT, NOTICED NR 1 ENGINE AND WING CONTROL ANTI ICE CIRCUIT BREAKER TRIPPED, RESET AND TRIPPED AGAIN WHEN WING ANTI-ICE SELECTED ON.  ACFT GROUNDED.  DISCONNECTED LT WING THERMAL ANTI-ICE VALVE CONNECTOR.  OPS CHECKED VALVE & CIRCUIT BREAKER OPENS.  DISCONNECTED LT ENGINE WING THERMAL ANTI-ICE SOLENOID CONNECTOR.  CIRCUIT BREAKER REMAINS CLOSED.  RECONNECTED LT WING THERMAL ANTI ICE VALVE.  CIRCUIT BREAKER REMAINS IN.  CLEANED LT WING THERMAL ANTI-ICE SOLENOID CONNECTORS & RECONNECTED.  LT WING THERMAL ANTI-ICE OPS CHECKS GOOD. CIRCUIT BREAKER REMAINS IN. ENG NR 1 AND WING THERMAL ANTI-ICE VALVE CIRCUIT BREAKER STAYS IN DURING OPS CHECK.  IW AMM 30-11-11-710-801 & 30-11-12-710-801.
